# SDR TRAX200600298

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 17,738 hours, 14,786 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY DOOR EXIT PLACARD FADED.
